# SDR A6WA202304018624

- Difficulty date: April 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: 601R31145
- Part serial: NSN
- Condition: Corroded
- Location: Floor Sill
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL P/N 601R31145 AT FS449.85 TO FS461.50 AND LBL41-LBL42 ******AIRCRAFT REMOVED FROM SERVICE******* CORROSION ON FLOOR SILL P/N 601R31145 AT FS449.85 TO FS461.50 AND LBL41-LBL42  P11-L=1.300IN X W=1.200IN X D=0.002 P12-L=1.00IN X W=0.700IN X D=0.003  BLENDED CORROSION ON 2 AREAS ON LH FLOOR SILL AT FS449.85 TO FS461.50 AND LBL41-LBL42.PREFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS  PERFORMED IAW MHIRJ REO 601R-53-41-3169 REVÏ¿½DATE 2023/05/27.  WORK PERFORMED UNDER AERSALE WORK ORDER 003911 CARD NO.20183, TT: 38,125:30 TC: 36,944
